# SDR CA120418007

- Difficulty date: March 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 9,395 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER AROUND 40 MINUTES IN CRUISE ABOVE FL220, RT ENGINE OIL PRESSURE DROPS FROM 130 PSI DOWN TO 110 PSI AND FLUCTUATES ACCOMPANIED BY OIL LOSS.  AS SOON AS THE ALTITUDE GOES DOWN BELOW FL220, OIL PRESSURE GOES BACK TO NORMAL. AFTER PERFORMING ALL TROUBLESHOOTING.
